Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What are the underlying causes for numbness and loss of sensation in feet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1115 Questions
Question
I feel no sense of my feet and it's cool analysis worked thyroid, sugar and hemoglobin are all excellent and used to pressure treat and cure Alklestrul two are good now, what is the reason for my sense of this
Posted Fri, 17 Jan 2014 in Brain and Spine
 
 
Answered by Dr. Manjeth Kumar G 5 hours later
Brief Answer: slipped disc etc. pls Clarify the doubts. Detailed Answer: Hello, There are many different conditions causing numbness and loss of sensation in foot. Some common causes apart from you have mentioned are 1. Head or spine injuries 2. Pressure- Wearing tight shoes or sitting on your foot 3. slipped disc or back problem 4. Stroke 5. Multiple sclerosis 6. Brain tumours I would be able to narrow down the possibilities if you can answer few of my questions How long do you have this numbness? Do you have numbness in both feet? then upto which level either upto ankle or knee? Have you ever had any injury in spine or head? Do you have any back pain? Are you alcoholic? because Alcohol abuse can damage nerves. Have you checked your Vitamin B12 level? Are you on any treatment and taking medicines? Do you have any other specific symptoms to explain? Awaiting your response...
Above answer was peer-reviewed by
 
Follow-up: What are the underlying causes for numbness and loss of sensation in feet? 1 hour later
Current symptoms Cooler parties - the fear and panic and anxiety Not exposed to any process or beat valuable my body I do not know that I had a lack of vitamin B-12 The surgeon said XXXXXXX organic things are thyroid hormones and analysis Excellent Do not drink alcohol and never did I to beat him and did not do the operations and there is no numbness rarely no more than once or twice a sense heartily in the legs drink two drugs and one for the pressure and the second Klestrul purposes than 2 months before the two took a scan on my neck and found that I have a desk and pressure in chain 3
 
 
Answered by Dr. Manjeth Kumar G 13 minutes later
Brief Answer: Vitamin B-12 level, CT and MRI brain and Lumbar sp Detailed Answer: Hello, As your thyroid hormones, Blood sugar and Hemoglobin are normal, I would order for 1. Vitamin B-12 levels - to rule out any peripheral neuropathy 2. CT and MRI Brain and Lumbar spine The two tests should provide you clues as about the cause of numbness and absent sensation. You can get the tests done through your local physician. Besides investigations, it is very essential to take either Selective serotonin reuptake inhibitors (SSRIs) or Benzodiazepines to control anxiety and panic. The drugs will also be useful in treating neurological concerns such as yours. Your treating physician knows about the dose and duration of treatment. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
 
Follow-up: What are the underlying causes for numbness and loss of sensation in feet? 1 hour later
Are there any indications as to whether the lack of b12 or brain Is it possible vitamin D deficiency note that I walk an hour a day for logistics support, I can not find any problems or fatigue
 
 
Answered by Dr. Manjeth Kumar G 11 hours later
Brief Answer: Please do the investigations. Not due to Vit D def Detailed Answer: Hello, Numbness is one of the main symptom of b12 deficiency and brain tumour. Usually vitamin D deficiency do not cause major symptoms. Most of Vitamin D deficiency is associated with Muscle weakness and bone pain. Thus you may not have Vitamin D deficiency. It can be confirmed by measuring 25-hydroxy vitamin D blood test. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor